MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D001
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a high, out of range pacing impedance (>3000 ohms) measurement was noted from a competitor's right ventricular (rv) lead.Boston scientific technical services were contacted and recommended in-clinic maneuvers to assess the rv lead integrity.Provocative maneuvers were performed and no noise was seen and the pacing impedance was in range.The physician elected to continue with remote monitoring and remote follow ups.The system remains implanted and in service.The patient was stable with no adverse consequences.

Brand Name
ORIGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10226564
Report Number2124215-2020-12065
Device Sequence Number3233848
Product Code LWS
UDI-Device Identifier00802526533723
UDI-Public00802526533723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/21/2020
Device Model NumberD001
Device Catalogue NumberD001
Device Lot Number108217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date07/02/2020
Patient Sequence Number1
Patient Age79 YR